# SDR A6WA201904106545

- Difficulty date: March 29, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Warning Message
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED L PACK HI PRESS CAUTION MESSAGE AFTER TAKEOFF WITH RIGHT PACK ALREADY ON MEL. COMPLIED WITH QRH AND THE MESSAGE REMAINED. FLIGHT RETURNED TO IAD.
